×

Sur la topologie des surfaces affines reglees. (French) Zbl 0529.14008


MSC:

14E20 Coverings in algebraic geometry
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
14J25 Special surfaces
14F35 Homotopy theory and fundamental groups in algebraic geometry
14D05 Structure of families (Picard-Lefschetz, monodromy, etc.)
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] R.V. Gurjar : Affine varieties dominated by C 2 . Comment. Math. Helv. 55 (1980) 378-389. · Zbl 0465.14010
[2] R.V. Gurjar : Topology of affines varieties dominated by an affine space . Inv. Math. 59 (1980) 221-225. · Zbl 0444.14014
[3] W. Magnus : Non euclidian tessellations and their groups . Academic Press, 1974.
[4] J. Milnor : On the 3-dimensional Brieskorn Manifolds M(p,q,r), Topology of 3-dimensional manifolds , Princeton, 1975. · Zbl 0305.57003
[5] M. Miyanishi and T. Sugie : Affine surfaces containing cylinderlike open sets . J. Math. Kyoto. Univ. 20 (1980) 11-42. · Zbl 0445.14017
[6] M. Miyanishi : Non complete algebraic surfaces . Lect. Notes in Math, n^\circ 875, Springer-Verlag, 1981. · Zbl 0456.14018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.